MathSciNet Relay Station
MathSciNet bibliographic data
MR2550296 (2010k:60094) 60F05 (60C05 62E17)
Penrose, Mathew D. Normal approximation for isolated balls in an urn allocation model. Electron. J. Probab. 14 (2009), no. 74, 2156–2181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement